| Model Number |
DTMB1Q1 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
Paresthesia (4421)
| Date of Event |
10/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was further reported that a remote transmission was received for review and it was determined that the patient symptoms were unrelated to the device system.No intervention was needed.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: 429878 lead implanted: (b)(6) 2019 b3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the patient that they were driving a car that had a radar technology and felt a ¿tingling¿ near the cardiac resyn chronization therapy defibrillator (crt-d). the patient said they felt a static shock feeling and it was enough for them to grab the area. the patient noted that they felt ¿poorly¿ after that happened and once they got out of the car, everything felt normal. the patient said they did have the device interrogated and that they went to the clinic and the healthcare professional told them that they had a one second event that was detected. besides that, everything appeared to be normal. the device remains in use. no further patient complications have been reported as a result of this event.